# SDR TWAA9807603

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 6572761
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: C, F, G
- Precautionary procedure: A, E, J

## Discrepancy

SLC - FLT 342 - DURING TAKEOFF FROM SLT, THE LEFT INBOARD TIRE CAME APART AND WAS DIGESTED INTO THE NR 1 ENGINE.  SHUT DOWN NR 1 ENGINE.  FLT PROCEEDED TO HOLDING AREA TO DUMP FUEL, THEN RETURNED TO SLC.  REPLACED WHEEL, REPAIRED DAMAGE TO TE FLAP, AND REPLACED ENGINE.  (M)
